# SDR P5CA2019120500225

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,921 hours, 21,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 113352
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WITH EMERGENCY LIGHT TEST SWITCH OR FLIGHT DECK EMER LIGHT SWITCH ON.( REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PER IAI AMM 33-51-00. OPS TEST GOOD PER IAI AMM 33-51-00, NO FURTHER DEFECTS NOTED AT THIS TIME.  )
